# SDR REXA2021082400589

- Difficulty date: July 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 AT FS 349.00 TO FS 364.00 CORRODED. - REMOVED AND REPLACED INTERCOSTAL AT STR 20R FROM FS 349-364 IAW CRJ900 SRM 51-42-21-001-001-A01. WVAC EMP # 56399
